# SDR SWAA2014063029497

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 39,266 hours, 26,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER LIGHT LENS COVER AFT OF DOOR CRACKED.  R & R LENS IAW MM.
